# SDR SWAA2017120518249

- Difficulty date: November 21, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 19,590 hours, 8,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 727d-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H SIDE PLATE CORRODED BETWEEN BS. 727D TO BS. 767. / R&R ZEE CHANNEL IAW SRM AND DWG.
